Document 10909107

advertisement
Hindawi Publishing Corporation
Advances in Decision Sciences
Volume 2011, Article ID 786582, 1 page
doi:10.1155/2011/786582
Erratum
Erratum to ”Fundamental Solutions to Kolmogorov
Equations via Reduction to Canonical Form”
Joanna Goard
School of Mathematics and Applied Statistics, University of Wollongong, Wollongong,
NSW 2522, Australia
Correspondence should be addressed to Joanna Goard, [email protected]
Received 23 June 2011; Accepted 3 July 2011
Copyright q 2011 Joanna Goard. This is an open access article distributed under the Creative
Commons Attribution License, which permits unrestricted use, distribution, and reproduction in
any medium, provided the original work is properly cited.
The original paper was published in the Journal of Applied Mathematics and Decision
Sciences, volume 2006, Article ID 19181, pp. 1–24.
There is a constant 2 missing in the denominator of the second exponential term in
3.9. The equation should read that for γ ≥ 0, γ /
1, we can write
2−2γ
y2−2γ
x
x1/2 y1/2−2γ
k2 exp
p x, t; y, t 2 t − t exp − 2
2
c 1 − γ t − t
2c2 1 − γ t − t
y
y1−γ x1−γ
1
Ax
1 x Ax
exp 2
× Iν
dx − 2
dx .
2
c
c
x2γ
x2γ
c2 1 − γ t − t
3.9
Advances in
Operations Research
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Advances in
Decision Sciences
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Mathematical Problems
in Engineering
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Journal of
Algebra
Hindawi Publishing Corporation
http://www.hindawi.com
Probability and Statistics
Volume 2014
The Scientific
World Journal
Hindawi Publishing Corporation
http://www.hindawi.com
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
International Journal of
Differential Equations
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Volume 2014
Submit your manuscripts at
http://www.hindawi.com
International Journal of
Advances in
Combinatorics
Hindawi Publishing Corporation
http://www.hindawi.com
Mathematical Physics
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Journal of
Complex Analysis
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
International
Journal of
Mathematics and
Mathematical
Sciences
Journal of
Hindawi Publishing Corporation
http://www.hindawi.com
Stochastic Analysis
Abstract and
Applied Analysis
Hindawi Publishing Corporation
http://www.hindawi.com
Hindawi Publishing Corporation
http://www.hindawi.com
International Journal of
Mathematics
Volume 2014
Volume 2014
Discrete Dynamics in
Nature and Society
Volume 2014
Volume 2014
Journal of
Journal of
Discrete Mathematics
Journal of
Volume 2014
Hindawi Publishing Corporation
http://www.hindawi.com
Applied Mathematics
Journal of
Function Spaces
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Optimization
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Hindawi Publishing Corporation
http://www.hindawi.com
Volume 2014
Download